# SDR DALA2019021100903

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 344 TO STA 360 AND LBL 12 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOC BTW STA 344 TO STA 360 AND LBL 12 AT FWD GALLEY AREA AS PER SRM 51-40-02, DWG 141A5400 REV A AND PARTS LIST N.141A5410-148 REV A.
